# SDR 2007UALA01066

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 26,917 hours, 9,810 cycles
- Engine: Iae V2527A5
- Engine time: 19,882 hours, 7,635 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Surges
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 AUDIBLE COMPRESSOR SURGE.  [SUP 05-18-07]  DETERMINED THAT VARIABLE STATOR VANE ACTUATOR WAS MALFUNCTIONING AND WAS REPLACED. FURTHER TEARDOWN FOUND EXTENSIVE FUEL LACQUERING THROUGHOUT ACTUATOR, WHICH INTERFERED WITH PROPER OPERATION.
